# SDR UALA2013070204603

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,958 hours, 28,674 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL SCUFF PLATE IS TORN.  FOUND DAMAGE WITHIN ALLOWABLE LIMITS. PERFORMED INTERIM REPAIR IAW ECRA 5310-04203, PART 1. REQUIRES DAILY INSPECTION OF REPAIR IAW PART 2.
